# SDR C2XA11CL101

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 29,858 hours, 22,224 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 14532708401
- Condition: Leaking
- Location: Instrument Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ERRATIC AIRSPEED AND ALTIMETER INDICATIONS ON THE F/O PFD ALONG WITH ASSOCIATED AIR SPEED AND ALTMETER ALERTS ON THE PFD IN STORMY WX AT FL370. THE CREW DESCENDED TO FL270 AND THE AIR SPEED AND ALTIMETER INDICATIONS WENT TO NORMAL AFTER 10 TO 15 MINUTES.  MX INSPECTED AND REPLACED THE PITOT FLEX LINES AT THE AIR DATA COMPUTER 1 & 2.  OPS CHECKS WERE GOOD.
